# SDR CA130415004

- Difficulty date: April 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb EMB-500
- Aircraft time: 838 hours
- Engine: Pwc PW617FE
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: 3032683002
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN)  BRAKE FAIL CAS FOLLOWED BY HYD FAIL CAS DURING TAXI OUT.  HYDRAULIC PRESSURE RETURNED, BUT BRAKE FAIL CAS REMAINED.  ACFT TAXIED BACK TO CHOCKS.  CMC/CVFDR DOWNLOADS PERFORMED.  FORWARDED TO MFG ENGINEERS, SUGGEST REPLACEMENT OF HYDRAULIC POWER PACK.
